m+Medelevator.RU
← Поиск публикаций
Archives of dermatology · 1983

Possible drug-induced pemphigus-like antibodies with the clinical manifestation of erythema multiforme.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Ansel J, Petrozzi J W, Kumar V

Аннотация

A patient with bullae and target lesions on the extremities and mucous membranes was seen with the clinical picture of erythema multiforme following an episode of pneumonia and a course of penicillin G potassium and tobramycin sulfate therapy. An unusually high titer of intercellular circulating (IC) antibodies was identified in the serum by indirect immunofluorescence (IF) microscopy, but direct lesional IF microscopy study results were negative. These IC antibodies were not true pemphigus antibodies and can best be termed pemphigus-like antibodies. These antibodies were characterized by their ability to fix complement, in contrast to pemphigus antibodies, which apparently fail to do so.

Предметные рубрики MeSH